Sandwich type theorems
Acta Universitatis Carolinae. Mathematica et Physica, Tome 35 (1994) no. 2, pp. 45-50
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1994_35_2_a6,
author = {Kulpa, W.},
title = {Sandwich type theorems},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {45--50},
year = {1994},
volume = {35},
number = {2},
mrnumber = {1366497},
zbl = {0826.54033},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1994_35_2_a6/}
}
Kulpa, W. Sandwich type theorems. Acta Universitatis Carolinae. Mathematica et Physica, Tome 35 (1994) no. 2, pp. 45-50. http://geodesic.mathdoc.fr/item/AUCMP_1994_35_2_a6/